×

zbMATH — the first resource for mathematics

Die Ungleichungen für die Maßzahlen der Kanalkörper. (German) Zbl 0164.52701

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] T. Bonnesen: Quelques problèmes isopérimétriques. Acta Math. 48 (1926), 123-178. · JFM 52.0510.01
[2] T. Bonnesen W. Fenchel: Theorie der konvexen Körper. Berlin 1934 und 1951, New York 1948. · Zbl 0008.07708
[3] A. Dinghas: Konvexe Rotationskörper im \(n\)-dimensionalen Raum. Abh. preuss. Akad. Wiss., Math.-naturwiss. Kl. 1939, Nr. 17 (1939), 1-26. · Zbl 0023.17201
[4] A. Dinghas: Zur Theorie der konvexen Rotationskörper im \(n\)-dimensionalen Raum. Math. Nachr. 2 (1949), 124-140. · Zbl 0033.39903
[5] H. Hadwiger: Elementare Studie über konvexe Rotationskörper. Math. Nachr. 2 (1949), 114-123. · Zbl 0032.12002
[6] H. Hadwiger: Über eine Ungleichung für drei Minkowskische Masszahlen bei konvexen Rotationskörpern. Mh. für Math. 56 (1952), 220-228. · Zbl 0048.16702
[7] H. Hadwiger: Vorlesungen über Inhalt, Oberfläche und Isoperimetrie. Berlin-Göttingen - Heidelberg 1957. · Zbl 0078.35703
[8] Z. Nádeník: Příspěvek k vlastnostem obálek kulových nadploch. Sborník prací fakulty inženýrského stavitelství ČVUT v Praze, Praha 1961; 79-85.
[9] Z. Nádeník: Die Ungleichungen für die Masszahlen der geschlossenen Kanalflächen. Czech. Math. J. 16 (1966), 296-306. · Zbl 0146.18207
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.